# SDR SWAA2024082608587

- Difficulty date: July 2, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE SUPPORT ANGLE LOCATED CEILING AREA FROM STA 727A TO STA 847 AT RBL 52 AT AFT CARGO COMPARTMENT 2024-420651 CRACK INTERNAL STRUCTURE SUPPORT ANGLE LOCATED CEILING AREA FROM STA 727A TO STA 847 AT LBL 52 AT AFT CARGO COMPARTMENT<[01] REPAIRED SUPPORT ANGLE LOCATED CEILING AREA FROM STA 727A TO STA 847 AT RBL 52 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELOW. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1  REPAIRED SUPPORT ANGLE LOCATED CEILING AREA FROM STA 727A TO STA 847 AT RBL 52 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPAIRED SUPPORT ANGLE LOCATED CEILING AREA FROM STA 727A TO STA 847 AT LBL 52 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED SUPPORT ANGLE LOCATED CEILING AREA FROM STA 727A TO STA 847 AT LBL 52 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-70-11-2R-0 REPAIR GENERAL. CERTIFIED AS RII MAJOR REPAIR WORK PERFORMED SEE INDIVIDUAL SIGN OFF BELOW.
